# SDR SWIA2023052307

- Difficulty date: May 7, 2023
- Submitted: May 23, 2023
- Operation: Air carrier
- Aircraft: N179SY
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000565
- Aircraft time: 19,676 hours, 11,909 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Unknown
- Condition: Corroded
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FOUND AT CF III ON SHEAR CLIP AT FR85 STGR 28R
